# SDR MK9A20160427001

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N825MA
- Make and model: Cessna 208B
- Aircraft serial: 208B5065
- Aircraft time: 4,643 hours, 9,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 26014712
- Condition: Burst
- Location: Zone 400
- Part time: 4,643 hours, 9,065 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB SMOKE ENTERED CABIN THROUGH AIR CONDITIONING PORTS.  PILOT RETURNED TO FIELD.  ONCE RETURNED TO GATE IT WAS DISCOVERED THAT AN AIR CONDITIONING HOSE HAD BURST.
